Open Access System for Information Sharing

Login Library

 

Article
Cited 6 time in webofscience Cited 9 time in scopus
Metadata Downloads

Less conservative stabilization conditions for Markovian jump systems with incomplete knowledge of transition probabilities and input saturation

Title
Less conservative stabilization conditions for Markovian jump systems with incomplete knowledge of transition probabilities and input saturation
Authors
Kwon, NKPark, BYPark, P
POSTECH Authors
Park, P
Date Issued
2016-12
Publisher
WILEY-BLACKWELL
URI
https://oasis.postech.ac.kr/handle/2014.oak/36992
DOI
10.1002/OCA.2233
ISSN
0143-2087
Article Type
Article
Citation
OPTIMAL CONTROL APPLICATIONS & METHODS, vol. 37, no. 6, page. 1207 - 1216, 2016-12
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박부견PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse